# SDR HEEA078925

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,263 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Rough
- Location: Idler Assy
- Component: Idler Assy
- Component part number: 407001523101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER ASSY BEARINGS ROUGH.
